# SDR TRAX200700515

- Difficulty date: April 11, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 18,075 hours, 14,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 625 CLIP CRACKED (MARKED).  INSTALLED NEW LEFT SIDE 625 CLIP PER CRJ200 SRM 51-42-21.  SUPPLEMENTAL - SDR CLOSED 04/16/07.
